MAUDE Adverse Event Report: CARDINAL HEALTH P400 PREM U/M 16FR CATH SECURE; URINARY DRAINAGE COLLECTION KIT, FOR INDWELLING CATHETER

CARDINAL HEALTH P400 PREM U/M 16FR CATH SECURE; URINARY DRAINAGE COLLECTION KIT, FOR INDWELLING CATHETER
Model Number P4P16SD
Medical Device Problem Code Unintended Deflation (4061)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer reports: we had an issue with the foley trays in one of our neuro cases yesterday.The foley catheter bag started to leak and than it was noticed that the foley catheter balloon had deflated and came out.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Additional Manufacturer Narrative
Based on the information available to us, we were unable to confirm the event.In the meantime, all information received will be used for further tracking and trending purposes.

Brand Name
P400 PREM U/M 16FR CATH SECURE
Common Device Name
URINARY DRAINAGE COLLECTION KIT, FOR INDWELLING CATHETER
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key17719631
Report Number9612030-2023-03820
Device Sequence Number12551209
Product Code FCN
UDI-Device Identifier20884521029597
UDI-Public20884521029597
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberP4P16SD
Device Catalogue NumberP4P16SD
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2023
Supplement Date Received by Manufacturer08/24/2023
Initial Report FDA Received Date09/11/2023
Supplement Report FDA Received Date10/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown